MAUDE Adverse Event Report: CREAGH MEDICAL LTD. SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL LTD. SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Model Number SRA-DC18-30220
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The sublime balloon catheter was used during a lower extremity intervention via right radial access to treat an occluded anterior tibial artery.The physician reported that multiple manipulations of the device were required to attempt to cross the lesion.The guidewire was believed to have kinked proximal to the lesion, within the superficial femoral artery (sfa).Upon withdrawal of the balloon catheter, resistance was encountered at the location of the wire kink.The physician applied gentle traction, at which point the balloon component separated from the catheter shaft and remained inside the vasculature while still attached to the guidewire.A secondary balloon catheter (jade balloon) was subsequently advanced and used to trap and retrieve the separated balloon segment, enabling successful removal of the device from the patient.The procedure was prolonged due to the retrieval process (over an hour), and pedal access was required to complete treatment of the target vessel.There was no reported patient harm or adverse clinical outcome.
 
Additional Manufacturer Narrative
H3: the balloon catheter was returned for analysis.Analysis confirmed the reported issue.The balloon catheter was returned in two segments on the guidewire and through a guide sheath.The balloon separated near the rapid exchange (rx) port.The balloon segment was still on the guidewire.The proximal segment of the balloon was off the guidewire and out of the guide sheath.The distal segment of the balloon was trapped on the guidewire by a severe kink.

Brand Name
SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive suite 190
eden prairie, MN 55344
9525007598
MDR Report Key23430555
Report Number3005994106-2025-00015
Device Sequence Number8252857
Product Code LIT
UDI-Device Identifier05391525786148
UDI-Public05391525786148
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K211044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRA-DC18-30220
Device Lot Number22401635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown